Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jersey5

Erythromycin hurts my stomach!

I think I'm going to stop taking it cause I feel so sick and usually need to lie down after taking it. Has anyone else had this problem?

Share this post


Link to post
Share on other sites

well.. i got slight gastric bud not so terrible..

i heard some of the antibiotics after taken will cause abit of gastric pain..

dats wat my doc said..

did u take it after food?

Share this post


Link to post
Share on other sites

I've been on ERY Tab for two weeks now and I notice that I've been feeling ill as well. I thought it was just my body's reaction to it, I guess not if others are having problems.

Share this post


Link to post
Share on other sites
I think I'm going to stop taking it cause I feel so sick and usually need to lie down after taking it. Has anyone else had this problem?

Share this post


Link to post
Share on other sites

yupie..maybe the antibiotics dun suits u...

as i tink the probs i have not so serious as urs.. i stil can walk around n jump about after taking it..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×